Extended affine root systems of type B C .

Azam, Saeid; Khalili, Valiollah; Yousofzadeh, Malihe

Journal of Lie Theory (2005)

  • Volume: 15, Issue: 1, page 145-181
  • ISSN: 0949-5932

How to cite


Azam, Saeid, Khalili, Valiollah, and Yousofzadeh, Malihe. "Extended affine root systems of type .." Journal of Lie Theory 15.1 (2005): 145-181. <http://eudml.org/doc/228300>.

author = {Azam, Saeid, Khalili, Valiollah, Yousofzadeh, Malihe},
journal = {Journal of Lie Theory},
keywords = {extended affine root systems},
language = {eng},
number = {1},
pages = {145-181},
publisher = {Heldermann Verlag},
title = {Extended affine root systems of type .},
url = {http://eudml.org/doc/228300},
volume = {15},
year = {2005},

AU - Azam, Saeid
AU - Khalili, Valiollah
AU - Yousofzadeh, Malihe
TI - Extended affine root systems of type .
JO - Journal of Lie Theory
PY - 2005
PB - Heldermann Verlag
VL - 15
IS - 1
SP - 145
EP - 181
LA - eng
KW - extended affine root systems
UR - http://eudml.org/doc/228300
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.